# SDR ASAA2017070521290

- Difficulty date: July 5, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 35,343 hours, 10,806 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 0000
- Condition: Faulted
- Location: Nr 2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE NR 2 ENGINE LONG TIME FAULT MESSAGE 74-31312 ,  NR 2 DEU IGNITER DATA IS NOT CORRECT. ACFT GROUNDED.  ACCOMPLISHED T/C 78273000, FAULT IS NO LONGER ACTIVE.
